Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On some Mercerian theorems in summability


Author: M. R. Parameswaran
Journal: Proc. Amer. Math. Soc. 8 (1957), 968-974
MSC: Primary 40.00
DOI: https://doi.org/10.1090/S0002-9939-1957-0097652-X
MathSciNet review: 0097652
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Agnew, Mercer's summability theorem, J. London Math. Soc. vol. 29 (1954) pp. 123-125. MR 0057995 (15:305c)
  • [2] -, Equivalence of methods for evaluation of sequences, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 550-556. MR 0048600 (14:39d)
  • [3] L. S. Bosanquet, An analogue of Mercer's theorem, J. London Math. Soc. vol. 13 (1938) pp. 177-180.
  • [4] G. H. Hardy, Divergent series, Oxford, 1949. MR 0030620 (11:25a)
  • [5] E. Hille, Functional analysis and semigroups, New York, 1948.
  • [6] K. Knopp and G. Lorentz, Beitrage zur absoluten Limitierung, Archiv der Mathematik vol. 2 (1949-1950) pp. 10-16. MR 0032790 (11:346i)
  • [7] R. T. Leslie and E. R. Love, An extension of Mercer's theorem, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 448-457. MR 0047159 (13:836d)
  • [8] E. R. Love, Mercer's summability theorem, J. London Math. Soc. vol. 27 (1952) pp. 413-429. MR 0049344 (14:159a)
  • [9] F. M. Mears, Absolute regularity and the Nörlund mean, Ann. of Math. (2) vol. 38 (1937) pp. 594-601. MR 1503356
  • [10] J. Mercer, On the limits of real variants, Proc. London Math. Soc. (2) vol. 5 (1907) pp. 206-224.
  • [11] M. R. Parameswaran, Some converse theorems on summability, Proceedings of the Indian Academy of Sciences (Sec. A) vol. 36 (1952) pp. 363-369.
  • [12] -, On the reciprocal of a $ K$-matrix, J. Indian Math. Soc. vol. 20 (1956) pp. 329-331. MR 0089286 (19:646d)
  • [13] F. V. Širkov, O teoreme Mercera, Uspehi Matematičeskih Nauk. (NS) vol. 10 (1955) pp. 167-170.
  • [14] K. Zeller, Allgemeine Eigenschaften von Limitierungsverfahren, Math. Zeit. vol. 53 (1951) pp. 463-487. MR 0039824 (12:604e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.00

Retrieve articles in all journals with MSC: 40.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0097652-X
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society